# SDR UALA2013071805045

- Difficulty date: July 17, 2013
- Submitted: July 19, 2013
- Operation: Air carrier
- Aircraft: N174UA
- Make and model: Boeing 747422
- Aircraft serial: 24381
- Aircraft time: 91,675 hours, 10,196 cycles
- Engine: Pwa PW4056
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Wire
- Condition: Damaged
- Location: Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER DECK LT COUNTER HAS GROUND WIRE TORN FROM UNDER-COUNTER TERMINATION POINT.  CAPPED AND STOWED DAMAGED GROUND WIRES ON GALLEY IAW SWPM 20-10-11, PAGE 65 TO 73. COLLARED ALL CB TO ALL GALLEY POWERED ITEMS. BROKEN BONDING BRACKET STOWED IN CUTOUT WHERE IT WAS ATTACHED.
